Annales Musei historico-naturalis hungarici

Searching Page






Author(s): Varga, Z. & Ronkay, L.
Title: On the taxonomy of the genera Odontelia Hampson, 1905, and Thargelia Püngeler, 1900 (Lepidoptera, Noctuidae: Hadeninae)
Year: 1998
Publication date: 1998-12-31
Volume: 90
Pages: 175-193.

Abstract: A general survey of the genus Odontelia and taxonomic comments on some poorly known species of Thargelia are given. Three new species, O. manfiphogta sp. n. (Turkmenistan), O. radiata sp. n. (Kazakhstan) and O. lanceolata (Mongolia) are described. With 41 figures.
Subject: entomology

Journal: Annales historico-naturales Musei nationalis hungarici
Journal abbreviation: Annls hist.-nat. Mus. nat. hung.
ISSN: 0521-4726
Publisher: Hungarian Natural History Museum, Budapest
Editor(s): Matskási, I. & Merkl, O.